# SDR SWAA2022082231791

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD ATTACH FITTING AT AFT CARGO BAY BS767 RBL23. / [01] REMOVED FWD SHIELD ATTACH FITTING AT AFT CARGO BAY BS767 RBL23.FOUND TO BE OUT LIMITS DUE NO ALLOWABLE DAMAGE ON SRM PART WILL REPLACEMENT PER SRM 51-40-02-0G-0 PARA 9C . RECEIVED NEW CLIP P /N 146A8125-39 LOT. 1484112-3 LOCATED AND DRILLED IAW SRM 51-40-05 DWG 146A1010.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; OK TO INSTALL NEW CLIP.;[03] INSTALLED ATTACH FITTING AT AFT CARGO BAY BS767 RBL23 IAW SRM 51-40-02 AND DWG 146A1010;[04] VERIFIED CORRECTIVE ACTION ITEM 3.;[05] VERIFIED MEASUREMENTS. VERIFIED FAULT COMPLETE
